Partial Differential Equations
About a Liouville phenomenon
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 19-22.

This work is devoted to the study of a new Liouville-type phenomenon for entire subsolutions of elliptic partial differential equations of the form

A(u)=0.
Typical examples of the operator A(u) are the p-Laplacian for p>1 and its well-known modifications.

Ce travail est consacré à l'étude d'un nouveau phénomène de type Liouville pour des sous-solutions entières d'équations aux dérivées partielles elliptiques de la forme

A(u)=0.
Des exemples typiques de l'opérateur A(u) sont le p-laplacien pour p>1 et ses modifications bien connues.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.10.022
Kurta, V.V. 1

1 American Mathematical Society (Mathematical Reviews), 416 Fourth Street, P.O. Box 8604, Ann Arbor, MI 48107-8604, USA
@article{CRMATH_2004__338_1_19_0,
     author = {Kurta, V.V.},
     title = {About a {Liouville} phenomenon},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {19--22},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.10.022},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.10.022/}
}
TY  - JOUR
AU  - Kurta, V.V.
TI  - About a Liouville phenomenon
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 19
EP  - 22
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.10.022/
DO  - 10.1016/j.crma.2003.10.022
LA  - en
ID  - CRMATH_2004__338_1_19_0
ER  - 
%0 Journal Article
%A Kurta, V.V.
%T About a Liouville phenomenon
%J Comptes Rendus. Mathématique
%D 2004
%P 19-22
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.10.022/
%R 10.1016/j.crma.2003.10.022
%G en
%F CRMATH_2004__338_1_19_0
Kurta, V.V. About a Liouville phenomenon. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 19-22. doi : 10.1016/j.crma.2003.10.022. http://www.numdam.org/articles/10.1016/j.crma.2003.10.022/

[1] Lions, J.-L. Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969

[2] Miklyukov, V.M. Capacity and a generalized maximum principle for quasilinear equations of elliptic type, Dokl. Akad. Nauk SSSR, Volume 250 (1980), pp. 1318-1320

[3] Miklyukov, V.M. Asymptotic properties of subsolutions of quasilinear equations of elliptic type and mappings with bounded distortion, Mat. Sb., Volume 111 (1980) no. 153, pp. 42-66

Cited by Sources: